Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3557
Title: Quadratic sums of Gaussian q-binomial coefficients and Fibonomial coefficients
Authors: Kılıç, Emrah
Chu, Wenchang
29574
Keywords: Basic hypergeometric series
Fibonomial and Lucanomial coefficients
Heine transformationq-Binomial coefficient
q-Kummer sum
q-Pfaff–Saalschutz summation formula
Issue Date: 2020
Publisher: Springer
Source: Chu, W., and Kılıç, E. (2020). Quadratic sums of Gaussian q-binomial coefficients and Fibonomial coefficients. The Ramanujan Journal, 51(2), 229-243.
Abstract: In this paper we evaluate quadratic sums of Gaussian q-binomial coefficients with two additional parameters. We obtain a general summation theorem using a combination of Heine’s transformation, the q-Pfaff–Saalschutz theorem and the q-Kummer sum. Consequently several identities for generalized Fibonomial–Lucanomial coefficients are obtained by specifying the parameter p and the base q. © 2018 Springer Science+Business Media, LLC, part of Springer Nature
URI: https://hdl.handle.net/20.500.11851/3557
https://link.springer.com/article/10.1007/s11139-018-0023-x
ISSN: 13824090
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

3
checked on Sep 24, 2022

Page view(s)

38
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.